Alert archive / New Jersey / Areal Flood Warnings in 2020

Areal Flood Warning 42, NWS Philadelphia/Mount Holly

September 30, 2020Cumberland County, Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 30, 2020, 2:29 AM EDT for Cumberland County, Salem County, New Jersey. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2020, 2:29 AM EDT (06:29 UTC)
Expired
Sep 30, 2020, 5:15 PM EDT
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2020-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2020-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WGUS41 KPHI 300629
FLWPHI

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
229 AM EDT Wed Sep 30 2020

NJC011-033-301015-
/O.NEW.KPHI.FA.W.0042.200930T0629Z-200930T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
229 AM EDT Wed Sep 30 2020

The National Weather Service in Mount Holly has issued a

* Flood Warning for Small Streams in...
  Northwestern Cumberland County in southern New Jersey...
  Southeastern Salem County in southern New Jersey...

* Until 615 AM EDT.

* At 229 AM EDT, 2-3 inches of rain have fallen across the area 
  during the day. This rainfall has resulted in the gauge along the 
  Cohansey River at Seeley rising above flood stage. Flooding in the 
  vicinity of the Cohansey is expected to persist into this morning.

Some locations that may experience flooding include...
  Millville, Bridgeton, Greenwich, Shiloh, Fairton, Seabrook Farms, 
  Cedarville, Rosenhayn, and Olivet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most 
flood deaths occur in vehicles.

&&

LAT...LON 3939 7542 3942 7541 3958 7527 3950 7514
      3946 7512 3939 7508 3932 7523 3932 7524
      3930 7527 3929 7529 3938 7533 3939 7534

$$

NC
3 follow-up statements
316 
WGUS41 KPHI 301007
FLWPHI

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
607 AM EDT Wed Sep 30 2020

NJC011-033-301515-
/O.EXT.KPHI.FA.W.0042.000000T0000Z-200930T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
607 AM EDT Wed Sep 30 2020

The National Weather Service in Mount Holly has extended the

* Flood Warning for Small Streams in...
  Northwestern Cumberland County in southern New Jersey...
  Southeastern Salem County in southern New Jersey...

* Until 1115 AM EDT.

* At 607 AM EDT, The Cohansey River at Seeley remains above flood 
  stage due to prior rainfall. The River is expected to remain above 
  flood stage through at least this morning. Minor flooding is 
  possible in the vicinity of the river and adjoining streams.

Some locations that may experience flooding include...
  Millville, Bridgeton, Greenwich, Shiloh, Fairton, Seabrook Farms, 
  Cedarville, Rosenhayn, and Olivet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most 
flood deaths occur in vehicles.

&&

LAT...LON 3939 7542 3942 7541 3958 7527 3950 7514
      3946 7512 3939 7508 3932 7523 3932 7524
      3930 7527 3929 7529 3938 7533 3939 7534

$$

NC
876 
WGUS41 KPHI 301503
FLWPHI

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1103 AM EDT Wed Sep 30 2020

NJC011-033-302115-
/O.EXT.KPHI.FA.W.0042.000000T0000Z-200930T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
1103 AM EDT Wed Sep 30 2020

The National Weather Service in Mount Holly has extended the

* Flood Warning for Small Streams in...
  Northwestern Cumberland County in southern New Jersey...
  Southeastern Salem County in southern New Jersey...

* Until 515 PM EDT Wednesday.

* At 1103 AM EDT, The Cohansey River at Seeley remained above flood 
  stage. The river has crested at a minor flood stage of 6.63 feet. 
  Flood stage is 6.0 feet. Water levels on the river will gradually 
  fall through the day, and flooding should end late this afternoon 
  or this evening.

Some locations that may experience flooding include...
  Millville, Bridgeton, Greenwich, Shiloh, Fairton, Seabrook Farms, 
  Cedarville, Rosenhayn, and Olivet.

Flooding is occurring along the Cohansey River at Seeley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most 
flood deaths occur in vehicles.

&&

LAT...LON 3939 7542 3942 7541 3958 7527 3950 7514
      3946 7512 3939 7508 3932 7523 3932 7524
      3930 7527 3929 7529 3938 7533 3939 7534

$$

JEO
320 
WGUS81 KPHI 302108
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
508 PM EDT Wed Sep 30 2020

NJC011-033-302118-
/O.EXP.KPHI.FA.W.0042.000000T0000Z-200930T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
508 PM EDT Wed Sep 30 2020

...FLOOD WARNING WILL EXPIRE AT 515 PM EDT THIS AFTERNOON FOR 
NORTHWESTERN CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3939 7542 3942 7541 3958 7527 3950 7514
      3946 7512 3939 7508 3932 7523 3932 7524
      3930 7527 3929 7529 3938 7533 3939 7534

$$

MPS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 29, 9:25 PM EDT, 5 hours 4 minutes earlier.

Area forecast discussion, Sep 29, 9:25 PM EDT, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
925 PM EDT Tue Sep 29 2020

.SYNOPSIS...
A cold front will cross the region tonight, bringing a return to
more seasonable fall-like weather to the area. A weak wave of low
pressure will ride along the East Coast Thursday night into Friday,
but high pressure brings a return to dry weather for the weekend. A
coastal storm may form over New England into the early portion of
next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Slow moving front and a wave moving along it have produced
frequent showers across Delmarva, much of NJ and eastern PA this
evening. Precip totals of 1 to 2 inches have been reported, and
in some areas, these totals came in 1 to 2 hours. Only ponding
of water and some minor rises on areas creeks so far. More rains
expected overnight with the sfc low and best convergence moving
thru after midnight. Another 1 to 2 inches may occur during the
overnight. Pops are categorical region-wide and temps, dew
points and winds were all updated for the latest fcst.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The rainfall will begin to taper off from west to east around or
shortly after daybreak as drier air begins to move in behind the
cold front. All precipitation is expected to end by late morning,
then the rest of the afternoon will be dry. Winds will become gusty
behind the front, especially once skies begin to clear out and
daytime mixing begins to take place. Wind gusts of 20-25 mph can be
expected.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A progressive weather pattern continues into the weekend and early
next week as a mid-level trough remains anchored across the Midwest.
Several short wave impulses will ride through the flow around this
feature, leading to modest cyclogenesis across the East Coast -
conveniently overhead for us. The good news is the patterns is
anything but boring as we head into the new month.

Thursday looks to be one of the quieter days in the near future as
we remain dry-slotted between the mid-level trough to our west and
the stalled frontal boundary to our east. Influencing our weather
will be the weak ridging overhead. Highs look seasonable in the low
70s.

By Friday, the first in our short wave series passes through the
main trough minimum and begins to ride up the Eastern Seaboard,
strengthening a surface low over our region. Relatively weak upper
level divergence looks to keep this low fairly weak, but another
round of showers and heavy downpours is likely. Highs stay
noticeably cooler in the low to mid 60s under widespread cloud
cover.

A similar pattern to Thursday as we head into the weekend with a
weak surface high developing across southern New England. Highs
remain on the cooler side in the mid to upper 60s, about 5 degrees
below average for early fall.

The forecast turns more questionable, and perhaps exciting, as
we head into Monday. While model agreement remains less than
ideal, both the GFS and EC are indicating some form of coastal
low may develop over our region and head along the New England
Coast through Tuesday. There will be two pieces of energy to
watch as a robust shortwave ejects out of the mid-level trough
over the Midwest and a surface low moves northward off the
Carolina Coast. The EC carries in much stronger shortwave and
associated surface low than the GFS. Depending on how these two
feature phase, a significant coastal low may develop, though it
remains too far in the future to hang our hats on anything just
yet. If the coastal Carolina low moves northward fast enough and
into the PVA of the shortwave, hefty cyclogenesis is likely to
ensue Monday. The GFS wants to phase these features a little
further offshore than the EC. Tended to favor the EC a bit and
trended PoPs upward Monday and Tuesday given the robustness of
the Midwest trough and energetic features we have seen thus far.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Highly variable conditions at the terminals with
occasional showers and varying VSBYS and CIGS in between the
showers. Mostly a trend towards IFR expected overnight as the
next system moves thru. LIFR is possible at times. Winds will be
S or SE this evening then shift to W by dawn. Speeds mostly 5 to
10 knots early then 10 to 15 knots with gusts near 20 knots
after the front passes.

Wednesday...IFR and MVFR conditions will begin the day during the
morning hours, before lifting to VFR by midday. Winds will increase
out of the west to 10-15 knots with gusts 20-25 knots.
High confidence.

Outlook...

Thursday...VFR with southwesterly winds turning westerly into the
afternoon from 5 to 10 knots. High confidence.

Thursday night and Friday...MVFR conditions at times as showers move
northward into the area. VFR conditions return by Friday afternoon
as showers move off to the north and east. Northwesterly winds from
5 to 10 knots. Moderate confidence.

Saturday and Sunday...VFR with northwesterly winds Saturday veering
to the northeast on Sunday from 5 to 10 knots. Moderate
confidence.

&&

.MARINE...
Tonight...Seas will continue to build to between 5 and 8 feet
during the overnight, while winds will increase into 25 to 30
knots range, so the SCA flag remains in place. There is a slight
chance that winds could approach Gale Force later tonight for an
hour or two, but there may be enough of an inversion to prevent the
stronger winds from above the surface to mix down to the surface.
So we have not issued a Gale Warning at this time.

Wednesday...The wind will diminish on Delaware Bay around or shortly
after daybreak, so no changes have been made to the end time of 8
am. While winds diminish on the ocean, the seas so the advisory
remains in effect through 6 pm on the ocean.

Outlook...

Thursday...Winds from the southwest from 10 to 15 knots with a few
gusts to 20 knots. Seas may remain elevated from 3 to 5 feet into
the early afternoon, thus the SCA may need to be extended into the
morning.

Friday through Sunday...conditions are expected to remain below
advisory criteria.

Rip Currents...

There is a moderate risk for the development of dangerous rip
currents on Wednesday. A southwest to west wind 10 to 15 MPH is
expected. Breaking waves should be 2 to 3 feet with a medium
period southeast swell.

Our final surf zone forecast for the season will be issued on
Wednesday morning.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Wednesday for ANZ450>455.
     Small Craft Advisory until 8 AM EDT Wednesday for ANZ430-431.

&&

Synopsis...Davis
Near Term...PO
Short Term...Robertson
Long Term...Davis
Aviation...Davis/Robertson/PO
Marine...Davis/Robertson
Hazardous weather outlook, Sep 29, 3:47 PM EDT, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
347 PM EDT Tue Sep 29 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-302000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
347 PM EDT Tue Sep 29 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Periods of moderate-heavy rainfall will be possible this afternoon
through early Wednesday morning with poor drainage flooding
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ004-NJZ014-024>026-302000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
347 PM EDT Tue Sep 29 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

A moderate risk for the formation of dangerous rip currents is
expected for the New Jersey and Delaware beaches on Tuesday.

Periods of moderate-heavy rainfall will be possible this afternoon
through early Wednesday morning with poor drainage flooding
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-302000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EDT Tue Sep 29 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 30, 12:58 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1258 AM EDT Wed Sep 30 2020

DEZ003-004-NJZ021>025-300600-
Inland Sussex-Delaware Beaches-Coastal
Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape May-
1258 AM EDT Wed Sep 30 2020

...A LINE OF SHOWERS WILL AFFECT EASTERN SUSSEX...SOUTHERN
ATLANTIC...CUMBERLAND AND CAPE MAY COUNTIES...

At 1257 AM EDT, radar indicated strong showers were located along a
line extending from Fortesque to near Gumboro. Movement was east at
20 mph.

Wind gusts up to 40 mph are possible with these showers.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Georgetown, Cape May,
Cumberland, Pleasantville, Somers Point, Ventnor City, Northfield,
Absecon, Margate City, North Wildwood, Millsboro, Laurel Lake,
Wildwood Crest, Lewes, Milton and Woodbine.

This includes the following highways...
 Garden State Parkway between mile markers 0 and 41.
 Atlantic City Expressway between mile markers 3 and 13.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3845 7547 3950 7514 3946 7508 3950 7507
      3946 7444 3878 7478 3877 7486 3865 7485
      3845 7495
TIME...MOT...LOC 0457Z 283DEG 19KT 3923 7516 3844 7541

NC
Local storm report, Sep 30, 1:30 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 AM EDT WED SEP 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     MARINE TSTM WIND 5 E LONG NECK           38.61N 75.06W
09/30/2020  M42 MPH          SUSSEX             DE   MESONET

            SITE DEL18.

&&

NC
Local storm report, Sep 30, 1:54 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
154 AM EDT WED SEP 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     MARINE TSTM WIND 5 SE MYSTIC ISLAND      39.51N 74.32W
09/30/2020  M39 MPH          OCEAN              NJ   MESONET

            TKTN4.

&&

NC
Special weather statement, Sep 30, 1:56 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
156 AM EDT Wed Sep 30 2020

NJZ009-010-012>015-018>020-022>027-PAZ106-300700-
Coastal Atlantic-Camden-Coastal Ocean-Atlantic-Mercer-Southeastern
Burlington-Hunterdon-Northwestern Burlington-Eastern
Monmouth-Ocean-Western Monmouth-Somerset-Middlesex-Atlantic Coastal
Cape May-Cape May-Lower Bucks-
156 AM EDT Wed Sep 30 2020

...A LINE OF SHOWERS WILL AFFECT ATLANTIC...OCEAN...SOUTHEASTERN
HUNTERDON...EAST CENTRAL CAMDEN...MERCER...CAPE MAY...BURLINGTON...
SOMERSET...MONMOUTH...MIDDLESEX AND SOUTHEASTERN BUCKS COUNTIES...

At 156 AM EDT, radar indicated showers were located along a line
extending from Ewing to Elwood-Magnolia to Diamond Beach. Movement
was northeast at 35 mph.

Wind gusts up to 40 mph are possible with these showers.

Locations impacted include...
Toms River, Trenton, New Brunswick, Perth Amboy, Atlantic City, Long
Branch, Asbury Park, Somerville, Ocean City, Cape May, Sandy Hook,
Somerset, Edison, Lakewood, Middletown, Old Bridge, Jackson, Howell,
East Brunswick and South Brunswick.

This includes the following highways...
 New Jersey Turnpike between exits 5 and 12.
 Pennsylvania Turnpike between mile markers 358 and 359.
 Interstate 78 in New Jersey between mile markers 41 and 43.
 Interstate 195 in New Jersey between mile markers 0 and 34.
 Interstate 295 in New Jersey between mile markers 45 and 76.
 Interstate 287 in New Jersey between mile markers 0 and 17.
 Garden State Parkway between mile markers 0 and 133.
 Atlantic City Expressway between mile markers 0 and 25.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4001 7398 3936 7414 3927 7422 3909 7448
      3885 7501 3952 7479 4048 7491 4067 7441
      4060 7446 4059 7420 4050 7428 4046 7426
      4041 7398 4048 7402 4048 7401 4043 7397
TIME...MOT...LOC 0556Z 225DEG 33KT 4027 7477 3957 7474 3895 7487

NC
Local storm report, Sep 30, 1:58 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT WED SEP 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     MARINE TSTM WIND ATLANTIC CITY           39.38N 74.42W
09/30/2020  M41 MPH          ANZ452             NJ   MESONET

            ATLN4.

&&

NC
Local storm report, Sep 30, 2:23 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 AM EDT WED SEP 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     MARINE TSTM WIND STONE HARBOR            39.06N 74.77W
09/30/2020  M44 MPH          ANZ453             NJ   MESONET

            SHBN4.

&&

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 9:24 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Sep 30, 12:14 AM EDTCoastal Flood StatementPHIOcean5 hr
Sep 30, 12:52 AM EDTSpecial Marine WarningPHI113 min
Sep 30, 12:58 AM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland62 min
Sep 30, 1:46 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more3 hr
Sep 30, 1:52 AM EDTSpecial Marine WarningPHI2 hr
Sep 30, 1:56 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Cape May, Mercer, Middlesex, Monmouth and 2 more64 min
Sep 30, 2:37 AM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 2 more4 hr

Nearby

Areal Flood Warnings in New Jersey, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.